VOL. 12 · NO. 2 | Spring 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 12 (2), (Spring 1982)
No abstract available
Articles
H.E. Scheiblich
Rocky Mountain J. Math. 12 (2), 205-212, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-205
KEYWORDS: free, partial order, 20M05, 20M10, generalized inverse semigroup, involution operator
No abstract available
Wei Shen Hsia, Balakrish R. Natarajan
Rocky Mountain J. Math. 12 (2), 213-218, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-213
KEYWORDS: 15A18‎, 90A99
No abstract available
B. Zwahlen
Rocky Mountain J. Math. 12 (2), 219-224, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-219
No abstract available
Barbara Lee Keyfitz
Rocky Mountain J. Math. 12 (2), 225-232, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-225
No abstract available
Kenneth J. Prevot
Rocky Mountain J. Math. 12 (2), 233-240, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-233
KEYWORDS: Euler characteristic, involution, antipodal map, signature, $Z_2$-stratified cobordism, $Z_2$-equivariant cut and paste equivalence
No abstract available
David M. Arnold
Rocky Mountain J. Math. 12 (2), 241-256, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-241
No abstract available
K.A. Yerion
Rocky Mountain J. Math. 12 (2), 257-264, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-257
No abstract available
Paul Milnes
Rocky Mountain J. Math. 12 (2), 265-270, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-265
KEYWORDS: semitopological semigroup, (Bohr) almost periodic function, 43A60
No abstract available
Allan H. Mekler
Rocky Mountain J. Math. 12 (2), 271-278, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-271
No abstract available
John A. Ewell
Rocky Mountain J. Math. 12 (2), 279-282, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-279
KEYWORDS: Octuple-product identity, Gauss-Jacobi triple-product identity, G.N. Watson's quintuple-product identity
No abstract available
James G. Hooton
Rocky Mountain J. Math. 12 (2), 283-298, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-283
KEYWORDS: Orlicz space, Sobolev space, 47D05, 46E30, 46E35, Dirichlet form, hypercontractive semigroup, Logarithmic Sobolev inequality
No abstract available
H.K. Farahat
Rocky Mountain J. Math. 12 (2), 299-304, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-299
No abstract available
Mahendra Jani
Rocky Mountain J. Math. 12 (2), 305-332, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-305
No abstract available
Fletcher Gross
Rocky Mountain J. Math. 12 (2), 333-344, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-333
No abstract available
Fletcher Gross, T. R. Berger
Rocky Mountain J. Math. 12 (2), 345-366, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-345
No abstract available
I.R. Hentzel, H.F. Smith
Rocky Mountain J. Math. 12 (2), 367-374, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-367
No abstract available
Charles Lanski
Rocky Mountain J. Math. 12 (2), 375-394, (Spring 1982) DOI: 10.1216/RMJ-1982-12-2-375
KEYWORDS: 16A46, 16A12, 16A38, integral extension, Goldie ring, Noetherian ring, Krull dimension, Gabriel dimension
No abstract available
Back to Top